# SDR 2020F00342

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: General aviation
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 58,000 hours, 26,183 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT CRUISE PILOT REPORTED A LOSS OF THE FLIGHT DIRECTOR FUNCTIONS. GPS/AUTO PILOT AND AUTO THRUST WERE REPORTED INOP. CAPTAIN DECIDED TO RETURN TO ORD. NO OVERWEIGHT CONDITION WAS REPORTED. AIRCRAFT LANDED SAFELY WITH NO EVENTS REPORTED. THE AIRCRAFT IS IN WORK ON THE GATE AT THIS TIME.
